| Catalog Number |
EPH02 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/11/2025 additional information was requested and the following was obtained: which portion of the packaging was damaged (tyvek, plastic/blister, white outer box, etc.)? was sterility compromised as a result of the packaging damage? tyvek.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/7/2025.D4 batch #: unknown.Additional information was obtained: in visual confirmation in japan, it was found that the tyvek was damaged (the damage penetrates the tyvek, so it affects sterility of the product).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that, during total laparoscopic hysterectomy, it was found that the package was broken before use.No pieces were fell into the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/27/2025.D4 batch #: m9a497.Investigation summary- the product was returned for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the device was returned sealed inside its original packaging.Upon visual inspection, it was observed that the tyvek from the packaging was damaged; it was noted to have a hole in the tyvek, the hole was noted to be from the outside in.Due to the damages found on the packaging, a possible cause for these conditions is due to improper handling during transit or storage; it appears that the package hit a pointy surface and this caused the reported event.Additionally, photo was provided and they showed the condition of the reported event.All ees product is 100% inspected prior to release.The information you provided is compiled monitored and reviewed on a routine basis for any associated trends.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch m9a497, and no non-conformances were identified.